# SDR AALA20030110

- Difficulty date: January 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 33H INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 33H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
